# SDR DALA2021020300660

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 79,319 hours, 15,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT IN FORWARD RIGHT UPPER BUNK AND EMERGENCY LIGHT ON CONTROL PANEL INOPERATIVE. BATTERY PACK INSTALLED FOR LOWER CREST EMERGENCY LIGHTS. SYSTEM OPERATION IS NORMAL, MCO/PLAC REMOVED. (LP 7614764)
